# SDR HALA2019090600374

- Difficulty date: August 25, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL AREA - RIGHT SIDE - UNDERWING BARREL KEEL BEAMS AND CANTED KEEL -  FORMER CRACKED AT STA  Y = 694.500  (FORMER INSL 9923453-509) REPAIRED PER E105-491104-PERM ITEM 9-14.
